Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Correction to: The closure diagrams for nilpotent orbits of the real forms EVI and EVII of $\mathbf {E_7}$
HTML articles powered by AMS MathViewer

by Dragomir Ž. Đoković
Represent. Theory 5 (2001), 503-503
Published electronically: November 16, 2001

Original Article: Represent. Theory 5 (2001), 17-42
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 05B15, 05B20, 05B05
  • Retrieve articles in all journals with MSC (2000): 05B15, 05B20, 05B05
Bibliographic Information
  • Dragomir Ž. Đoković
  • Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, N2L 3G1, Canada
  • Email:
  • Received by editor(s): October 8, 2001
  • Published electronically: November 16, 2001
  • © Copyright 2001 American Mathematical Society
  • Journal: Represent. Theory 5 (2001), 503-503
  • MSC (2000): Primary 05B15, 05B20; Secondary 05B05
  • DOI:
  • MathSciNet review: 1870600